# SDR ASOA20130220014

- Difficulty date: February 20, 2013
- Submitted: February 22, 2013
- Operation: Air carrier
- Aircraft: N12569
- Make and model: Emb EMB-145LR
- Aircraft serial: 145630
- Aircraft time: 22,316 hours, 18,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Wrong Part
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, W
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE RT AFT OVERWING EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  MX TROUBLESHOT AND FOUND THE INCORRECT BULB INSTALLED.  R & R BULB WITH OPS CHECK SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
